Location of Repository

Journal of Homotopy and Related Structures, vol. 2(1), 2007, pp.45–55 MORE ON FIVE COMMUTATOR IDENTITIES

By G. Donadze, M. Ladra and Communicated Nick Inassaridze

Abstract

We prove that five well-known identities universally satisfied by commutators in a group generate all universal commutator identities for commutators of weight 4

Year: 2011
OAI identifier: oai:CiteSeerX.psu:10.1.1.189.212
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • http://emis.library.cornell.ed... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.